# SDR DALA2023011000205

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 83,098 hours, 20,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM THE GIRT BAR AND OPS GOOD IAW AMM 52-11. (9452428)
